Univariate right fractional Ostrowski inequalities

Downloads

DOI:

https://doi.org/10.4067/S0719-06462012000100001

Abstract

Very general univariate right Caputo fractional Ostrowski inequalities are presented. One of them is proved sharp and attained. Estimates are with respect to ”–·”–p , 1≤ p ≤ ∞.

Keywords

Ostrowski inequality , right Caputo fractional derivative

Published

2012-03-01

How to Cite

[1]
G. A. Anastassiou, “Univariate right fractional Ostrowski inequalities”, CUBO, vol. 14, no. 1, pp. 01–07, Mar. 2012.